Good Day Mates! This day we're bringing some GT3 endurance action into the Snetterton Circuit! All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge! Join us Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?! Server Name: RaceDepartment Server and Teamspeak Password: click here Racing Club Rules: click here Cars: GT3 Cars Track: Snetterton 300 Practice: 15:00 EST | 19:00 GMT | 5:00 AEST (30 minutes) Qualifying: 15:30 EST |19:30 GMT | 5:30 AEST (15 minutes) Race: 15:45 EST | 19:45 GMT | 5:45 AEST (60 minutes) Please follow the instructions in the Known Multiplayer Issues & Workarounds post if you cannot find the server or encounter other problems.